CureZone   Log On   Join
"TOO MANY ANTIBIOTICS LOW RED BLOOD COUNT HELP"
 
  Views: 8,213
Published: 17 years ago
 

"TOO MANY ANTIBIOTICS LOW RED BLOOD COUNT HELP"


Hi everyone I need help here Please
the doctor told me I had something called h pylori, somce kind of bacteria in my stomach, I have been having severe bad breath and he says thsi might be teh cause, not sure, however I have a huge concern the doc gave me 2 Antibiotics , biaxin 500mg and amoxixillin 500 mg goodness there is a total of almost 100 pills I have to take in 14 days!!!! yikes I am so afraid of taking them since my red blood count is low, what can i do to build up my red blood cells while taking all these meds, I also wanted to do a liver cleanse, what do I do first let me know please
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.672 sec, (1)